The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.02 - February (1970 vol.19)
pp: 164-166
ABSTRACT
A necessary and sufficient condition for a minimal- state stochastic sequential machine to be unique (up to renumbering the states) is described. Furthermore, a geometric characterization of the class of state-equivalent machines is given.
INDEX TERMS
Convex sets, minimal-state form, reduced form, stochastic sequential machines, uniqueness.
CITATION
T.T. Nieh, "On the Uniqueness of Minimal-State Stochastic Sequential Machines", IEEE Transactions on Computers, vol.19, no. 2, pp. 164-166, February 1970, doi:10.1109/T-C.1970.222885
41 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool